본문 바로가기
KERD
논문KCI 등재

원발찌름두통에서 인도메타신 단기 치료 후 발생한 중증 고칼륨혈증

Severe Hyperkalemia Caused by Short-term Indomethacin Therapy in a Patient with Primary Stabbing Headache

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류신경과학

참고문헌 (7)

  1. Villar-Martínez MD, "Indomethacin-responsive headaches-a narrative review", Headache, 61, pp.700~714 (2021)
  2. Kwon S, "Epicranial headache part 1 : primary stabbing headache", Cephalalgia, 43, pp.3331024221146985~ (2023)
  3. Zimran A, "Incidence of hyperkalaemia induced by indomethacin in a hospital population", Br Med J, 291, pp.107~108 (1985)
  4. Lucas S, "The pharmacology of indomethacin", Headache, 56, pp.436~446 (2016)
  5. Murray MD, "Renal toxicity of the nonsteroidal antiinflammatory drugs", Annu Rev Pharmacol Toxicol, 33, pp.435~465 (1993)
  6. Glassock RJ, "Aging and the kidneys : anatomy, physiology and consequences for defining chronic kidney disease", Nephron, 134, pp.25~29 (2016)
  7. Meier DE, "Indomethacinassociated hyperkalemia in the elderly", J Am Geriatr Soc, 31, pp.371~373 (1983)

관련 논문AI추천

이 간행물의 다른 논문 (19건)